# SDR AU000039

- Difficulty date: January 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Failed
- Location: Turbine Section
- Component: Turbine Section, Allsn, 250C20F
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE NR 5 BEARING FAILED.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.
